A Thom-Smale-Witten theorem on manifolds with boundary: the arbitrary metric case (Q524424): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Changed an Item
Import241208061232 (talk | contribs)
Normalize DOI.
 
(7 intermediate revisions by 6 users not shown)
Property / DOI
 
Property / DOI: 10.1007/s10455-016-9532-2 / rank
Normal rank
 
Property / author
 
Property / author: Wen Lu / rank
Normal rank
 
Property / reviewed by
 
Property / reviewed by: Thomas J. Bartsch / rank
Normal rank
 
Property / reviewed by
 
Property / reviewed by: Thomas J. Bartsch / rank
 
Normal rank
Property / MaRDI profile type
 
Property / MaRDI profile type: Publication / rank
 
Normal rank
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.1007/s10455-016-9532-2 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2535830979 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4451321 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Complex immersions and Quillen metrics / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3961493 / rank
 
Normal rank
Property / cites work
 
Property / cites work: A cohomology complex for manifolds with boundary / rank
 
Normal rank
Property / cites work
 
Property / cites work: Novikov-type inequalities for vector fields with non-isolated zero points. / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5693588 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3408510 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Supersymmetry and Morse theory / rank
 
Normal rank
Property / cites work
 
Property / cites work: A Morse complex on manifolds with boundary / rank
 
Normal rank
Property / cites work
 
Property / cites work: Small eigenvalues of the Neumann realization of the semiclassical Witten Laplacian / rank
 
Normal rank
Property / cites work
 
Property / cites work: A Thom-Smale-Witten theorem on manifolds with boundary / rank
 
Normal rank
Property / cites work
 
Property / cites work: Holomorphic Morse inequalities and Bergman kernels / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q2768761 / rank
 
Normal rank
Property / DOI
 
Property / DOI: 10.1007/S10455-016-9532-2 / rank
 
Normal rank
links / mardi / namelinks / mardi / name
 

Latest revision as of 21:22, 9 December 2024

scientific article
Language Label Description Also known as
English
A Thom-Smale-Witten theorem on manifolds with boundary: the arbitrary metric case
scientific article

    Statements

    A Thom-Smale-Witten theorem on manifolds with boundary: the arbitrary metric case (English)
    0 references
    0 references
    2 May 2017
    0 references
    For a Morse function \(f\) on a compact Riemannian manifold with boundary, the author established in [``A Thom-Smale-Witten theorem on manifolds with boundary'', to appear in Math. Res. Lett. 24, 119--151 (2017), \url{arXiv:1205.4665}] an isomorphism between the Witten instanton complex and the Thom-Smale complex, provided the metric is Euclidean around critical points. In the present paper the isomorphism is established without a condition on the metric. The proof is based on Bismut-Lebeau's analytic localization techniques.
    0 references
    Thom-Smale complex
    0 references
    Witten instanton complex
    0 references
    Witten Laplacian
    0 references
    Bismut-Lebeau's analytic localization techniques
    0 references

    Identifiers